Forum

First time

Hello everybody,
I hope you can help me as I haven’t got a clue. Saw Dr. Dec. 2009 as I woke up with double vision, ended up in hospital for a week and given a steroid drip. A Dr. came to see me who dealt with stroke patients and she mentioned MS days later another Dr. came he was Neurologist and just said have you been told what it is? I said MS was mentioned and he said yes it is RRM.S and left. I have only seen him twice since then. Had an MRI scan and that’s all. He did say that something I’d been seeing my Dr. about for 6 or 7 years was CRPS and gave me amitryptaline which I couldn’t tolerate then Pregabalin followed by Gabapebtin. Now back on Pregabalin but very unsteady and Hubby has to hold me up when I walk as well doing all houshold things which is so unfair. Has anyone ever managed the Pregabalin as I don’t know what comes next. I would be grateful for any help.
Is there any way you make messages bigger as changing it to large didn’t work.

Hello, and welcome to the site :slight_smile:

First of all, to make text bigger, you need to either highlight it all and then click on large, or click on large before you type and then type between the two brackets that appear. If you want the whole screen bigger, then you can use Ctrl + to increase the page and Ctrl - to decrease it again.

How long have you been back on pregabalin? I found it gave me vertigo and make me very off balance for at least 3 weeks. It’s been fine since though, and it’s really helped with my pain. If it’s been longer than that you might try lowering the dose to a level where you don’t get the side effects and then slowly build it back up?

Drugs don’t work for everyone though, so it might be that they have to come up with something new for you :frowning:

The other thing is that the unsteadiness might not be the pregabalin - it might be a new symptom?

Do you have an MS nurse? Can you call him/her and ask for advice? If you don’t know who your MS nurse is, then your GP might be able to find out and get you in touch.

If this new unsteadiness is not a side effect of the pregabalin, then please ask your GP to refer you to a neurophysio (a physio who specialises in patients with neurological conditions). They will be able to help you.

Hope this helps :slight_smile:

Karen x

[a=#4040FF][a=150]Hi there
To make things larger you have to highlight the text you want to embiggen and then drop down the size selector so you get something that looks like [a =n] text [/sze]. The same procedure for colour alteration; this wont happen in quick message. Oh and the changes don’t show in the box you type in - click preview to see your work.
I get the impression that you have been left very much out in the cold. Have you been given an MS nurse - I find them very useful, help with meds advice and referals to Physio,OT etc. Also do think about getting in touch with your local MSS as they have people there who will understand better than anyone else just how you feel - ‘been there; bought T shirt’ :wink:
As for Pregabalin - I am on a low dose; found myself quite shakey and dizzy when I started on it and had the intensest dreams but now I am settled on it.
You have made a very good step by coming here; site full of PwMS and support & advice are never far away
Clarexxx[/a][/a]

@ Clare: “embiggen”

LOVE it :smiley:

Kx

rizzo27 wrote:
@ Clare: "embiggen"

LOVE it :smiley:

Kx


:smiley:
Mrs Edna Krabappel taught me!
:smiley:
Clarexxx

Thank your Karen and Clare for replying. I do have a MS nurse who is very nice but just says if I tell the Dr. about Pregabalin problems they will go and I will be of them with no 2nd chance. I’m not really sure I would want them back as it would be 3rd time. I don’t know what comes next though. I do go to a local MS group which is nice, very small and very talkative just general chatter so don’t really talk much about problems. Must be thicker than I thought, I never thought that it could be a new symptom. I have dropped my Pregabalin does down to 50 and to 25 The reason I came of them before was because my Dr. moved me from 150 sraight up to 300 and I couldn’t handle it but I think I was okay on 150 and would like to get back to it. I’ve never known a consultant ignore patients like I feel he has with me. Got an appointment through for this month but now got another for next March, time to change again it’s been done before :roll:
Claire your font size advise was a great help thank you so much :slight_smile:
Yvonne-

Hi Yvonne.

I wouldn’t have thought that 25mg of pregabalin would cause you bad side effects for very long unless you are really sensitive to the drug. Moving from 150mg to 300mg very well might though! I certainly wouldn’t want to do that big a jump in one go!

If you are still unsteady on only 25mg of pregabalin, then I think it may well be a new symptom. In which case, you may as well start putting the pregabalin up again - no point in being unsteady AND being in pain! Up the dose slowly, maybe 25mg a week or even two weeks if you are sensitive to it.

Did you mean that they’ve moved your appointment from November to March?

Karen x

Hi Karen

Thanks once again for your reply.

Not sure what’s happening, maybe I’m just a bit odd :slight_smile: I cut 2 of the 50 mgs down to 25mg last week and I will try and up them one at a time starting Tues then hopefully I’ll have 3 x 50 mgs. Don’t know if I will make it back up to 50 mg 3 times a day, MS nurse says just stay with what I can manage and raise them as needed. Still not sure what is happening as I stand up sometimes and manage others hubby has to grab me. I wouldn’t like to try going out alone as I am now. I’m sure I was better on the 50’s first time round.

Yes the Neuro has yet again changed my appointment as he always seems to do. He hasn’t told me anything or shown me my scan, I can’t get over the Dr. knows best :slight_smile:

I hope you are managing everything okay.

Yvonne

Moving a first proper appointment from November to March is really pathetic :frowning: Can you get your GP to try and intervene - get it brought forward?

I hope the new plan with the pregabalin works.

Kx

Hi again
I moved one of my two 25mg up to 50mg yesterday so now it’s 50 25 and 50. A little bit wobbly and usteady so hope it settles down then I can up the last 25mg. Rheumy told me 150mg is the least that will help so hope he’s right fingers crossed. I need something to help me.
Yvonne